Show simple item record

dc.creatorMuro Jiménez, Fernandoes
dc.creatorTonks, Andrewes
dc.creatorWitte, Maltees
dc.date.accessioned2016-06-06T07:18:36Z
dc.date.available2016-06-06T07:18:36Z
dc.date.issued2015
dc.identifier.citationMuro Jiménez, F., Tonks, A. y Witte, M. (2015). On determinant functors and K-theory. Publicacions matemàtiques, 59 (1), 137-233.
dc.identifier.issn0214-1493es
dc.identifier.issn2014-4350es
dc.identifier.urihttp://hdl.handle.net/11441/41875
dc.description.abstractWe extend Deligne’s notion of determinant functor to Waldhausen categories and (strongly) triangulated categories. We construct explicit universal determinant functors in each case, whose target is an algebraic model for the 1-type of the corresponding K-theory spectrum. As applications, we answer open questions by Maltsiniotis and Neeman on the K-theory of (strongly) triangulated categories and a question of Grothendieck to Knudsen on determinant functors. We also prove additivity theorems for low-dimensional K-theory of (strongly) triangulated categories and obtain generators and (some) relations for various K1-groups. This is achieved via a unified theory of determinant functors which can be applied in further contexts, such as derivators.es
dc.description.sponsorshipMinisterio de Economía y Competitividades
dc.description.sponsorshipGeneralitat de Catalunyaes
dc.description.sponsorshipJunta de Andalucía. Consejería de Economía, Innovación y Cienciaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherUniversitat Autònoma de Barcelonaes
dc.relation.ispartofPublicacions matemàtiques, 59 (1), 137-233.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectDeterminant functores
dc.subjectK-theoryes
dc.subjectexact categoryes
dc.subjectWaldhausen categoryes
dc.subjecttriangulated categoryes
dc.subjectGrothendieck derivatores
dc.titleOn determinant functors and K-theoryes
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDinfo:eu-repo/grantAgreement/MINECO/MTM2010-15831es
dc.relation.projectIDinfo:eu-repo/grantAgreement/MINECO/MTM2013- 42178-Pes
dc.relation.projectIDSGR-119-2009es
dc.relation.projectIDFQM-5713es
dc.relation.publisherversionhttp://dx.doi.org/10.5565/PUBLMAT_59115_07es
dc.identifier.doi10.5565/PUBLMAT_59115_07es
idus.format.extent97 p.es
dc.journaltitlePublicacions matemàtiqueses
dc.publication.volumen59es
dc.publication.issue1es
dc.publication.initialPage137es
dc.publication.endPage233es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/41875

FilesSizeFormatViewDescription
On determinant functors and ...799.5KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional